# SDR DALA2020020370798

- Difficulty date: January 26, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1462538) CRACK ON FRAME STA 780 + 20 BTW S-8L AND S-9L AT PAX CABIN. CORRECTIVE ACTION: REPAIR ACCP PER B757-300 SRM 53-00-07 REP 8.
